Tsinghua University Press Ltd. - Counting problems in parameterized complexity

Author(s): Chihao Zhang ; Yijia Chen
Publisher: Tsinghua University Press Ltd.
Publication Date: 1 August 2014
Volume: 19
Page(s): 410 - 420
ISSN (Electronic): 1007-0214
DOI: 10.1109/TST.2014.6867521
Regular:

Parameterized complexity is a multivariate theory for the analysis of computational problems. It leads to practically efficient algorithms for many NP-hard problems and also provides a much finer... View More

Advertisement